zbMATH — the first resource for mathematics

Continuous bounds for quotients of Green functions. (English) Zbl 0631.31004
For uniformly elliptic partial differential operators of second order defined on a bounded domain of \({\mathbb{R}}^ n\), with coefficients belonging to a Hölder-class, the paper introduces the coefficients- topology (uniform on compacta-convergence of coefficients). This enables the authors to get uniform bounds of the corresponding quotients of Green kernels. In other words, a distance through the Green functions of the corresponding operators gives the preceding topology on the coefficients. Methods uses classical potential theory.
Reviewer: O.Gebuhrer

31B35 Connections of harmonic functions with differential equations in higher dimensions
35J25 Boundary value problems for second-order elliptic equations
Full Text: DOI
[1] A. Ancona, Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine Lipschitzien, Ann. Inst. Fourier 28 (1978), 169-213. · Zbl 0377.31001
[2] A. Ancona, Principe de Harnack à la frontière et problèmes de frontière de Martin, Lecture Notes in Mathematics 787 (1980), 9-28. · Zbl 0439.31003 · doi:10.1007/BFb0086321
[3] N. Boboc, P. Mustata, Espaces harmoniques associés aux opérateurs différentiels linéaires du second ordre de type elliptique, Lecture Notes in Mathematics 68 (1968). · Zbl 0167.40301
[4] C. Constantinescu, A. Cornea, Potential theory on harmonic spaces, Springer-Verlag, Berlin-Heidelberg-New York 1972. · Zbl 0248.31011
[5] D. Gilbarg, J. Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. d’Anal. Math. 4 (1954/1956), 300-340. · Zbl 0071.09701
[6] D. Gilbarg, N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin-Heidelberg-New York, 1977. · Zbl 0361.35003
[7] R. M. Hervé, Recherches axiomatiques sur la thenrie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier 12 (1962), 415-571. · Zbl 0101.08103
[8] H. Hueber, M. Sieveking, On the quotients of Green functions (preliminary version), Bielefeld, September 1980 (unpublished). · Zbl 0535.31004
[9] H. Hueber, M. Sieveking, Uniform bounds for quotients of Green functions on C1,1-domains (to appear). · Zbl 0465.35028
[10] J. Serrin, On the Harnack inequality for linear elliptic equations, J. d’Anal. Math. 4 (1956), 292-308. · Zbl 0070.32302 · doi:10.1007/BF02787725
[11] J.-C. Taylor, On the Martin compactification of a bounded Lipschitz domain in a Riemannian manifold, Ann. Inst. Fourier 28 (1977), 25-52. · Zbl 0363.31010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.